# SDR SWAA032597

- Difficulty date: November 25, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 67,823 hours, 58,292 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 6938825
- Condition: Loose
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NOTABLE ACFT ROLL TO THE RIGHT AFTER T/E FLAPS ARE POSITIONED AT 15 UNITS.  FOUND RT OUTBD T/E FLAP CARRIAGE BEARING SUPPORT BOLTS LOOSE.  TORQUED BOLTS PER MM.  OPS CK GOOD.
